# SDR IPXA2013102500684

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP IAW MM 33-51-06-02.
